MAUDE Adverse Event Report: AESCULAP AG PLUG F/TIBIAL PLATEAU; KNEE ENDOPROSTHETICS

AESCULAP AG PLUG F/TIBIAL PLATEAU; KNEE ENDOPROSTHETICS
Model Number NN260P
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a plug f/tibial plateau (item nn260p) was implanted during a left total knee arthroplasty (tka) on (b)(6) 2013.According to the complainant, aseptic loosening of aesculap vega cemented total knee replacement with-de-bonding of the implant from the cement mantle.The patient underwent a revision procedure on (b)(6) 2022.The complaint device was not available to be returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision surgery.The adverse event/malfunction is filed under aic reference xc 100032170 cc 400582824: associate medwatch reports 400582825_2916714-2023-00007_mdr, 400582826_2916714-2023-00008_mdr, 400582827_2916714-2023-00009_mdr, 400582828_2916714-2023-00010_mdr.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
PLUG F/TIBIAL PLATEAU
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key16206246
Report Number2916714-2023-00006
Device Sequence Number4453493
Product Code JWH
UDI-Device Identifier04046963711320
UDI-Public4046963711320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2023
Report Date (Section F) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberNN260P
Device Catalogue NumberNN260P
Device Lot Number51917990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/22/2022
Event Location Hospital
Date Report to Manufacturer12/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale
Date Report Sent to FDA01/19/2023